# SDR UOIA201606131114

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2A
- Aircraft serial: 3008
- Aircraft time: 16,836 hours, 47,054 cycles
- Engine: Lyc O540E4C5
- Engine time: 6,197 hours, 2,588 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 3023C
- Condition: Leaking
- Location: Rt Mlg Brakes
- Component: Brake, Cleveland
- Component part number: 3023C
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST RT BRAKES EMERGING THE RUNWAY FOR TAKEOFF. R & R RT MAIN INBD CALIPER AND LINING.
